Some remarks on a new pseudo-differential metric
Annales Polonici Mathematici, Tome 39 (1981) no. 1, pp. 71-81
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_39_1_71_81,
author = {Kyong T. Hahn},
title = {Some remarks on a new pseudo-differential metric},
journal = {Annales Polonici Mathematici},
pages = {71--81},
year = {1981},
volume = {39},
number = {1},
doi = {10.4064/ap-39-1-71-81},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-39-1-71-81/}
}
Kyong T. Hahn. Some remarks on a new pseudo-differential metric. Annales Polonici Mathematici, Tome 39 (1981) no. 1, pp. 71-81. doi: 10.4064/ap-39-1-71-81
Cité par Sources :